# SDR QXEA200500807

- Difficulty date: April 15, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Nicked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - AFT BAGGAGE BAY DOOR HAS SCRATCHES AND NICKS ON TOP SURFACE OF OUTER SKIN.  REPAIRED IAW CRJ700 SRM 52-31-01-101-001-A01, SRM 51-12-00-001-001-A01 AND SRM 51-25-01-001-001-A01.
